# SDR DJFA2005167

- Difficulty date: November 23, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N744TA
- Make and model: Beech 400A
- Aircraft serial: RK245
- Aircraft time: 4,740 hours, 3,998 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: H, A

## Discrepancy

KPGD - KSGR  TRIP ID NR 935498, APPROXIMATELY 125 NM FROM KSGR BOTH LEFT AND RIGHT GENERATORS WERE CYCLING ON AND OFF ONE AT A TIME.  AN EMERGENCY WAS DECLARED AND THE CREW BEGAN A DESCENT TO DIVERT INTO KBPT.  RADIOS AND OTHER ELECTRICAL EQUIPMENT WERE TURNING OFF AND ON AS THE GENERATORS CYCLED.  THE CREW TURNED THE RIGHT RADIOS OFF PRIOR TO THE START OF THEIR DESCENT AND WITH THE RADIOS TURNED OFF, THE GENERATORS STAYED ON.  THE DECLARATION OF AN EMERGENCY WAS CANCELLED BY THE CREW.  THE AIRCRAFT WAS THEN DIVERTED TO KHOU AND LANDED WITHOUT FURTHER INCIDENT.
